# SDR 08FDEA00307

- Difficulty date: January 28, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: A53810967
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS IN PRESSURE DIAPHRAGM AT TRACK 3-5,C48-54 LT AND TRACK 4-5, C51-53 RT REPAIR PERFORMED BY NDT-INSPECTION FOR CRACK FREE CONDITION AND LET THE DENTS AS IT IS IAW RAS 057541/004/2008 ISS A AND EA 6-5315-114877.
